Alert archive / North Carolina / Flash Flood Warnings in 2018
Flash Flood Warning 98, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Sep 16, 2018, 8:05 PM EDT for Ashe County, North Carolina. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 16, 2018, 8:05 PM EDT (00:05 UTC)
- Expired
- Sep 17, 2018, 6:15 AM EDT
- In force
- 10 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- Unknown
County Ashe County, NC
The radar
The Roanoke radar (KFCX), 138 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 162 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
031 WGUS51 KRNK 170005 FFWRNK NCC009-171200- /O.NEW.KRNK.FF.W.0098.180917T0005Z-180917T1200Z/ /00000.U.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service BLACKSBURG VA 805 PM EDT SUN SEP 16 2018 The National Weather Service in BLACKSBURG has issued a * Flash Flood Warning for... A Dam Break in... Central Ashe County in northwestern North Carolina... * Until 800 AM EDT Monday * At 758 PM EDT, the Ashe County emergency manager reported the imminent failure of the Ashe County Emergency Manager reported that the Headwaters Dam in the Headwaters subdivision of Creston was in danger of being breached. People downstream of 5010 3 Top Road are being asked to evacuate. LAT...LON 3643 8161 3636 8159 3635 8162 3643 8163 $$ SK
3 follow-up statements
475 WGUS71 KRNK 170108 FFSRNK Flash Flood Statement National Weather Service BLACKSBURG VA 908 PM EDT SUN SEP 16 2018 NCC009-171200- /O.CON.KRNK.FF.W.0098.000000T0000Z-180917T1200Z/ /00000.U.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ASHE NC- 908 PM EDT SUN SEP 16 2018 ...A FLASH FLOOD WARNING FOR A DAM BREAK REMAINS IN EFFECT UNTIL 800 AM EDT MONDAY FOR CENTRAL ASHE COUNTY... At 905 PM EDT local law enforcement reported the Headwaters Dam in the Headwaters subdivision near Creston is still in danger of failing and people are being evacuated. There is no indication yet that the dam has failed at this point. The water from this small lake would flow into 3 Top Creek and northward into the North Fork of the New River. It is unlear how much water is in the small lake and what the potential flood wave would be should it fail. LAT...LON 3643 8161 3636 8159 3635 8162 3643 8163 $$ SK
179 WGUS71 KRNK 170413 FFSRNK Flash Flood Statement National Weather Service BLACKSBURG VA 1213 AM EDT MON SEP 17 2018 NCC009-171200- /O.CON.KRNK.FF.W.0098.000000T0000Z-180917T1200Z/ /00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ashe NC- 1213 AM EDT MON SEP 17 2018 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM EDT MONDAY FOR CENTRAL ASHE COUNTY IMMEDIATELY DOWNSTREAM OF THE HEADWATERS DAM... At 1205 AM EDT, Ashe County Emergency Services indicated that there was no change to the status of the Headwaters Dam in the Headwaters subdivision of Creston. The dam remained near capacity, and was in danger of being breached. People downstream of 5010 3 Top Road have been asked to evacuate. Torrential rainfall has ended over the area. However, runoff from heavy rain earlier tonight will continue to run into the dam. Therefore, the risk for a dam breach and associated flash flooding immediately downstream of the dam will persist for the rest of the night into at least mid morning. Additional statements will be released when updates are received from officials in the area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. When it is safe to do so, please send your reports of flooding, including mudslides or flooded roads, to the National Weather Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be shared on the National Weather Service Blacksburg Facebook page and on Twitter. && LAT...LON 3643 8161 3636 8159 3635 8162 3643 8163 $$ WERT
336 WGUS71 KRNK 171015 FFSRNK Flash Flood Statement National Weather Service BLACKSBURG VA 615 AM EDT MON SEP 17 2018 NCC009-171014- /O.CAN.KRNK.FF.W.0098.000000T0000Z-180917T1200Z/ /00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ashe NC- 615 AM EDT MON SEP 17 2018 ...THE FLASH FLOOD WARNING FOR CENTRAL ASHE COUNTY IS CANCELLED... Widespread heavy rain has ended over the area, and associated runoff is abating. After consultation with the Ashe County Emergency Operations Center, it has been determined that the threat for an immediate dam failure of the Headwaters Dam in the Headwaters subdivision of Creston has lessened. Therefore, the Flash Flood Warning that was in effect for the dam has been cancelled. Additional surveys of the dam will occur this morning. If it is determined that the integrity of the dam is compromised to the point where a failure is still possible, another Flash Flood Warning or appropriate headline will be released. Persons immediately downstream of the dam on 3 Top Road should remain vigilant to changing conditions and keep abreast of the latest information and be prepared to take quick action to relocate to higher ground if necessary. LAT...LON 3643 8161 3636 8159 3635 8162 3643 8163 $$ WERT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Sep 16, 8:02 PM EDT, 3 minutes earlier.
Area forecast discussion, Sep 16, 8:02 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
802 PM EDT Sun Sep 16 2018
.SYNOPSIS...
Florence will continue to track northwest across the extreme western
Carolinas this evening before becoming a remnant low over eastern
Kentucky tonight. This system should finally exit through the Ohio
Valley on Monday. Periods of heavy rain and gusty winds will
accompany this system bringing the threat of significant flooding
through Monday.
&&
.NEAR TERM /THROUGH MONDAY/...
As of 345 PM EDT Sunday...
Bands of heavier rainfall slowly evolving north aided by weak
instability across eastern sections with a feed of showers into the
Blue Ridge. Otherwise expecting more stratiform rainfall compliments
of the low level wedge, to gradually increase with embedded heavier
bands developing from south to north this evening. Main concern for
torrential rainfall will come in a window from after sunset southern
half to across northern/eastern sections during the early morning
hours of Monday. Latest Hi-Res models suggest a strong convergence
axis to lift north by midnight, espcly where the flow transitions to
a more south to southeast component beneath the departing wedge.
This likely to spell an axis of heavy rain lifting north with
enhanced amounts of over 5 inches due to topography along the Blue
Ridge despite lack of upslope until the flow turns more southeast.
Increasing helicity along this band likely the biggest threat for
spin up tornadoes with perhaps another burst of higher winds with
this feature. Thus planning to extend the wind advisory out until
midnight with some gusty winds even possible out to the Blue Ridge
pending the depth of this band. Since SREF QPF along with the latest
ECMWF output shows an enhanced band of heavier rain up along the
northern Blue Ridge per easterly flow, will expand the flash flood
watch north into the Va Highlands and southern Shenandoah Valley
where flash flood guidance is a bit lower at this point. Otherwise
categorical pops with lows mainly in the 60s overnight.
Florence remnant lifts by to the northwest on Monday allowing warm
advection to win out as a dry slot emerges across the southwest
during the morning with soundings showing some drying aloft. However
appears will still have bands of heavier rain around in the morning
mainly north and east with perhaps little southwest pending just how
fast the punch of dry air arrives. Main question Monday afternoon
will be with convective coverage as heating promotes better
instability with guidance showing perhaps a band of stronger storms
developing east of the mountains later in the afternoon along a
residual trough axis trailing from part of Florence. Even a few
clusters possible mountains if things dont mix out under drying
aloft and low level mixing. Thus maintaining high pops with more
thunder mention before tapering from the southwest again late. Highs
muggy given tropical moisture around with highs possibly topping 80
east and into the 70s mountains.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 345 PM EDT Sunday...
Tropical remnants lift north of us Monday night, moving into
New England Tuesday. Showers may linger us upper shortwave
energy and remnant 5H trof passes over head. After that...look
for clearing and drying as High pressure build back over the
region Wednesday.
It will remain breezy Tuesday in the wake of the departing storm
system, pressure rises behind the system suggesting speeds of 15
to 25 mph...with gusts up to 30 mph along the ridge
crests...from a northwesterly direction.
Drying Tuesday night and Wednesday will bring clearing skies
with a return to mostly sunny conditions Wednesday. Temperatures
will favor above seasonal values as subtropical ridge of high
pressure re-emerges over the southeastern CONUS.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 345 PM EDT Sunday...
Subtropical ridge of high pressure is forecast to build across
the southeastern CONUS for Thursday and Friday favoring above
temperatures for the remainder of the week. Dewpoints will also
remain elevated, so anticipating summer-like conditions. A cold
front will approach from the northwest late in the week
providing an uptick in shower/storm chances for the weekend.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
As of 800 PM EDT Sunday...
Persistence forecast continues into early Monday as expect poor
flying conditions as the result of low cigs and vsbys overnight.
Widespread moderate to heavy rain will continue over southwest
Virginia and central and northern North Carolina, especially
south of a KLWB- KROA- KLYH line. Ceilings/vsbys will
fluctuate between LIFR to low end MVFR into Monday morning.
Winds to remain gusty before turning more east and southeast
with stronger gusts of above 30 kts possible, primarily confined
to rain bands overnight.
Rainfall becomes more showery on Monday with lingering bands of
showers and perhaps thunderstorms into Monday afternoon espcly
east of the Blue Ridge. Confidence was too low to add thunder to
the KLYH and KDAN TAFS at this time. As the flow turns more
south to southwest as Florence moves west of the Appalachians,
will see ceilings lifting, but still not expecting anything
better than high end MVFR until Monday afternoon.
Confidence is high on sub-VFR cigs/vsbys and medium on overall
timing of them. High confidence in winds as well.
Extended Discussion...
Will finally see Florence shift north of us by Monday night
with conditions improving. A weak upper low may bring added
showers for Tuesday with possible periods of sub-VFR Tuesday
afternoon. VFR conditions are then expected for Wednesday
through Friday with high pressure over the area.
Confidence gradually transitions to above average by Monday
night into the middle of next week.
&&
.HYDROLOGY...
As of 400 PM Sunday...
Finally into the long-advertised event with bands of moderate to
heavy rainfall across the CWA since this morning. Amounts over the
past few days have ranged from over 3 inches, with isolated 5 inch
amounts in parts of North Carolina and along the Blue Ridge in
Virginia to very little in the far north. The threat for flash
flooding remains overnight with WPC maintaining High Risk overnight
for exceeding flash flood guidance and a still Moderate risk
tomorrow. WPC QPF has backed off some from the truly alarming
forecast rainfall totals of previous days which will have an impact
on the river forecasts but is still substantial enough in the next
24 hours for the Flash Flood Watch to continue or for the expansion
to the northern border of the CWA which was issued this afternoon.
River flood warnings are out along the Dan, Yadkin and just issued
for the New. With the lowered QPF, considerably lower stages now
forecast on the New River compared to previous guidance. Again
the difficulties of issuing river forecasts based all or mostly
on QPF are illustrated. Could still see some minor flooding on
the Roanoke River but these forecast levels are way down from
the projections yesterday. The biggest questions remain on the
Dan and Yadkin rivers where forecasts for Major flooding were
issued last night and we are awaiting updated guidance from
SERFC. High-res CAM models including the HRRR still showing
heavy banded rainfall lifting northwest into Yadkin, Wilkes,
Surry and Watauga counties this evening and this area will be a
potential prime focus for flash flooding.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch through Monday evening for VAZ007-009>020-
022>024-032>035-043-044-058.
Wind Advisory until midnight EDT tonight for VAZ007-009-010-
012-013-015>017-032.
NC...Flash Flood Watch through Monday evening for NCZ001>006-
018>020.
Wind Advisory until midnight EDT tonight for NCZ001>003-
018>020.
WV...Flash Flood Watch through Monday evening for WVZ042>044-507-
508.
Wind Advisory until midnight EDT tonight for WVZ042.
&&
SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...PM
LONG TERM...PM
AVIATION...AMS/JH
HYDROLOGY...PCHazardous weather outlook, Sep 16, 3:35 PM EDT, 4 hours 30 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Blacksburg VA 335 PM EDT Sun Sep 16 2018 VAZ018>020-023-024-034-035-WVZ043-044-507-508-171945- Craig-Alleghany VA-Bath-Botetourt-Rockbridge-Bedford-Amherst-Summers- Monroe-Eastern Greenbrier-Western Greenbrier- 335 PM EDT Sun Sep 16 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition, there is an isolated risk for quick spinups of tornadoes into tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to monitor for flooding, downed trees and power lines, along with possible tornadoes Sunday. Please email your rainfall and severe weather reports to rnk.skywarn@noaa.gov or pass them along on our US National Weather Service Blacksburg VA Facebook page. VAZ045>047-059-171945- Campbell-Appomattox-Buckingham-Charlotte- 335 PM EDT Sun Sep 16 2018 This Hazardous Weather Outlook is for central Virginia and south central Virginia. .DAY ONE...This afternoon and tonight. Heavy rainfall will start to move into the area this evening into the overnight. Localized flash flooding may occur. In addition, there is an isolated risk for quick spinups of tornadoes into tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Excessive rainfall from the remnants of Florence will impact the area Monday. Some spots could see isolated strong thunderstorms that could produce enough added rainfall for flash flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to monitor for flooding, downed trees and power lines, along with possible tornadoes Sunday. Please email your rainfall and severe weather reports to rnk.skywarn@noaa.gov or pass them along on our US National Weather Service Blacksburg VA Facebook page. NCZ004>006-VAZ011-014-022-033-043-044-058-171945- Stokes-Rockingham-Caswell-Giles-Montgomery-Roanoke-Franklin-Henry- Pittsylvania-Halifax- 335 PM EDT Sun Sep 16 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for north central North Carolina, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition, there is an isolated risk for quick spinups of tornadoes into tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to monitor for flooding, downed trees and power lines, along with possible tornadoes Sunday. Please email your rainfall and severe weather reports to rnk.skywarn@noaa.gov or pass them along on our US National Weather Service Blacksburg VA Facebook page. NCZ001>003-018>020-VAZ007-009-010-012-013-015>017-032-WVZ042-171945- Ashe-Alleghany NC-Surry-Watauga-Wilkes-Yadkin-Tazewell-Smyth-Bland- Wythe-Pulaski-Grayson-Carroll-Floyd-Patrick-Mercer- 335 PM EDT Sun Sep 16 2018 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, southwest Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. In addition, there is an isolated risk for quick spinups of tornadoes into tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to monitor for flooding, downed trees and power lines, along with possible tornadoes Sunday. Please email your rainfall and severe weather reports to rnk.skywarn@noaa.gov or pass them along on our US National Weather Service Blacksburg VA Facebook page.
In the hours before
Local storm report, Sep 16, 7:04 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
704 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM FLOOD 4 NW ENNICE 36.59N 81.04W
09/16/2018 GRAYSON VA 911 CALL CENTER
COLD SPRINGS LANE ALONG THE LITTLE RIVER IS CLOSED DUE TO
FLOOD WATERS AT A LOW WATER CROSSING BRIDGE.
&&
SKLocal storm report, Sep 16, 7:25 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
725 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN 5 ENE ROCKY MOUNT 37.03N 79.80W
09/16/2018 E0.00 INCH FRANKLIN VA BROADCAST MEDIA
VDOT HAS CLOSED A STRETCH OF WEBSTER ROAD JUST PAST
LUMBSDEM FARM BECAUSE OF CONCERN THE ROAD MAY HAVE BEEN
DAMAGED FROM FLOODING.
&&
LOCONTOLocal storm report, Sep 16, 7:27 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
727 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM NON-TSTM WND DMG 1 W BOONE 36.21N 81.69W
09/16/2018 WATAUGA NC TRAINED SPOTTER
TWO LARGE TREES UPROOTED ON POND RD BY NON-THUNDERSTORM
WINDS AND HEAVY RAIN.
&&
SKLocal storm report, Sep 16, 7:28 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
728 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM FLASH FLOOD 4 SSE ENNICE 36.50N 80.96W
09/16/2018 ALLEGHANY NC TRAINED SPOTTER
HIGH WATER COVERING EVANS ROAD IN ENNICE.
&&
LOCONTOSpecial weather statement, Sep 16, 7:33 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
733 PM EDT SUN SEP 16 2018
VAZ058-059-162345-
Halifax-Charlotte-
733 PM EDT SUN SEP 16 2018
...Vance County Tornado Has Dissipated...
The tornado that was in Vance County, North Carolina, has dissipated
and will not pose a threat to either Halifax or Charlotte Counties.
We will continue to monitor radar for any additional potential
threats to the area.
LAT...LON 3664 7857 3664 7858 3669 7865 3669 7868
3668 7869 3679 7880 3692 7860 3682 7855
3670 7865 3668 7862 3665 7857 3663 7855
TIME...MOT...LOC 2330Z 337DEG 6KT 3679 7866
DSLocal storm report, Sep 16, 8:04 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
804 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD 5 NNE BLOWING ROCK 36.19N 81.64W
09/16/2018 WATAUGA NC LAW ENFORCEMENT
BOONE POLICE REPORTS BAMBOO ROAD NEAR BOONE AIRPORT IS
CLOSED DUE TO HIGH WATER. OFFICIALS HAVE PUT BARRICADES
ON THE ROAD.
&&
LOCONTOThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 11:40 PM EDT | Special Weather Statement | RNK | Stokes | 35 min |
| Sep 17, 12:42 AM EDT | Special Weather Statement | RNK | Rockingham | 48 min |
| Sep 17, 1:19 AM EDT | Special Weather Statement | RNK | Rockingham | 11 min |
| Sep 17, 1:40 AM EDT | Areal Flood Warning | RNK | Alleghany, Ashe, Watauga | 9 hr |
| Sep 17, 1:56 AM EDT | Areal Flood Warning | RNK | Rockingham | 15 hr |
| Sep 17, 3:04 AM EDT | Areal Flood Warning | RNK | Alleghany, Surry, Wilkes | 9 hr |
| Sep 17, 3:59 AM EDT | Areal Flood Warning | RNK | Stokes | 9 hr |
| Sep 17, 6:03 AM EDT | Flash Flood Warning | RNK | Caswell | 11 hr |
| Sep 17, 5:11 PM EDT | Areal Flood Warning | RNK | Caswell | 6 hr |
| Sep 17, 5:54 PM EDT | Areal Flood Warning | RNK | Watauga | 111 min |
| Sep 17, 6:16 PM EDT | Areal Flood Warning | RNK | Ashe | 119 min |
| Sep 17, 6:49 PM EDT | Areal Flood Warning | RNK | Alleghany | 116 min |
Nearby
Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.